[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] Too much phosphorous?



 "Largly asymptomatic". The main effects will be due to its interaction with
calcium.

 Check out this article. Scroll down to the Mortality/Morbidity section to find
the answer to your
 specific question. Well, not THAT specific -- it won't say what is happening to
YOU, just what you
should look out for.

http://www.emedicine.com/med/topic1097.htm

-----Original Message-----
 From: email @ redacted
[mailto:email @ redacted] On Behalf Of
J.E.Hughey
Sent: Tuesday, June 27, 2006 20:02
 Thank you for the information but it does not address the *effects* on one who
has too much
 phosphorous. I am on dialysis and don't pee out the toxins. Therefore, I take a
phosphorous binder
 to handle this. I still am having too much in my system lately and wonder what
the effects or
symptoms of too much are. What is happening to me that I can blame on the phos?
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org